# SDR SWAA013254

- Difficulty date: December 4, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 24,597 hours, 21,701 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: 6596288
- Part serial: YR144
- Condition: Worn
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL STEERING FAILED DURING START OF T/O ROLL, TILLER JAMMED TO THE LEFT, WAS PHYSICALLY UNABLE TO MOVE IT TO NEUTRAL OR TO THE RIGHT.  REMOVED AND REPLACED STEERING COLLAR ASSY AND BEARINGS PER MM ANDSWA RA, ALSO REMOVED AND REPLACED UPPER AND LOWER LINKS PER  MM.
